# SDR ASAA0280499

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SLS5128A3C
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED 30K CHECK, FOUND FLOORBOARD AT BS 200-256, LEFT BUTTOCK LINE 22, RIGHT BUTTOCK LINE 22 CORRODED. REMOVED AND REPLACED FLOORBOARD PER MD80 SRM.  (M)
